# SDR REXA2013112502275

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 29,228 hours, 26,346 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, S, J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE OCCURRED DURING APPROACH WHILE EXTENDING FLAPS.  FLAPS INDICATED FAILURE AT 27 DEGREES AT 170 KTS AT -5 C.  FOUND DAMAGE TO RT NR 3 FLAP ACTUATOR FROM PROX SENSOR INSTALLED WRONG.  R & R NR 3 RT FLAP ACTUATOR & PROX SENSOR ALL CHECKED GOOD IAW AMM 27-53-05 & 27-51-15, GOOD FOR SVC.  NR 5 RT FLAP FLEX SHAFT FOUND BENT, R & R IAW AMM 27-50-00.
